# SDR R61A201409121057

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N191WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4191
- Aircraft time: 11,997 hours, 11,835 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483025
- Part serial: FAH0709
- Condition: Inoperative
- Location: Mlg
- Part time: 5,779 hours, 5,687 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED THAT THE NOSE GEAR RED LIGHT INDICATION AND AMBER NOSE GEAR DOOR LIGHT ILLUMINATED AFTER SELECTING GEAR UP.  WHEN THE CREW DROPPED THE GEAR THE MAIN GEAR CAME DOWN AND LOCKED, HOWEVER, THE NOSE GEAR TOOK ABOUT 10 SECONDS TO COME DOWN.  CREW DECLARED AN EMERGENCY, RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOT TO A BAD SEQUENCE VALVE, R & R SEQUENCE VALVE ALONG WITH BOTH FORWARD NLG DOORS AND DID GEAR SWINGS IAW AMM.  ACFT OPS CHECKED GOOD AND IS GOOD FOR SERVICE.
